# SDR QXEA2008010501282

- Difficulty date: December 31, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 19,288 hours, 19,670 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transducer
- Part number: 6007047
- Condition: Failed
- Location: Wheel Speed
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - MAIN BRAKES APPEARED SLOW TO ENGAGE DURING LANDING.  A GREAT AMOUNT OF BRAKE PEDAL FORCE WAS REQUIRED BEFORE A/C BEGAN TO SLOW BRAKE RESPONDED WAS BETTER WHEN ANTI-SKID WAS TURNED OFF.  REPLACED LT OUTBOARD WHEEL SPEED TRANSDUCER, AND REPAIRED CHAFED WIRES.  PERFORMED TAXI CHECK, CHECKS OK.  RETURNED TO SERVICE.
